Translator Disclaimer
Winter 2002 Corrigendum: "Coarse sheaf cohomology for foliations" [Illinois J. Math. 44 (2000), no. 4, 860–867;]
James L. Heitsch
Illinois J. Math. 46(4): 1077-1078 (Winter 2002). DOI: 10.1215/ijm/1258138466

Abstract

We point out an error in the computation of the coarse cohomology of the Sullivan foliation in our paper "Coarse sheaf cohomology for foliations."

Citation

Download Citation

James L. Heitsch. "Corrigendum: "Coarse sheaf cohomology for foliations" [Illinois J. Math. 44 (2000), no. 4, 860–867;]." Illinois J. Math. 46 (4) 1077 - 1078, Winter 2002. https://doi.org/10.1215/ijm/1258138466

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

MathSciNet: MR1988250
Digital Object Identifier: 10.1215/ijm/1258138466

Subjects:
Primary: 55N30
Secondary: 57R30, 58J22

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top